AMS eContent Search Results
Matches for: msc=(05E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] John R. Stembridge. Some combinatorial aspects of reduced words in finite Coxeter groups. Trans. Amer. Math. Soc. 349 (1997) 1285-1332. MR 1389789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Sheila Sundaram and Michelle Wachs. The homology representations of the $k$-equal partition lattice. Trans. Amer. Math. Soc. 349 (1997) 935-954. MR 1389790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] John R. Stembridge. Enriched $P$-Partitions . Trans. Amer. Math. Soc. 349 (1997) 763-788. MR 1389788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Ira M. Gessel and C. Krattenthaler. Cylindric Partitions. Trans. Amer. Math. Soc. 349 (1997) 429-479. MR 1389777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Tom Halverson and Arun Ram. Murnaghan-Nakayama rules for characters of Iwahori-Hecke algebras of classical type. Trans. Amer. Math. Soc. 348 (1996) 3967-3995. MR 1322951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Sergey Fomin and Anatol N. Kirillov. Combinatorial $B_n$-analogues of Schubert polynomials. Trans. Amer. Math. Soc. 348 (1996) 3591-3620. MR 1340174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] I. P. Goulden and D. M. Jackson. Connection coefficients, matchings, maps and combinatorial conjectures for Jack symmetric functions. Trans. Amer. Math. Soc. 348 (1996) 873-892. MR 1325917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Gadi Moran. The center of $\mathbb{Z}[S^{n+1}]$ is the set of symmetric polynomials in $n$ commuting transposition-sums . Trans. Amer. Math. Soc. 332 (1992) 167-180. MR 1062873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Patrick Rabau. Action on Grassmannians associated with a field extension . Trans. Amer. Math. Soc. 326 (1991) 127-155. MR 1043863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] H. A. Simmons. Classes of maximum numbers and minimum numbers that are associated with certain symmetric equations in $n$ reciprocals . Trans. Amer. Math. Soc. 34 (1932) 876-907. MR 1501667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] E. D. Roe. Errata: ``On the coefficients in the product of an alternant and a symmetric function'' [Trans.\ Amer.\ Math.\ Soc. {\bf 5} (1904), no. 2, 193--213; 1500668] . Trans. Amer. Math. Soc. 6 (1905) 546. MR 1500473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] E. D. Roe. On the coefficients in the quotient of two alternants . Trans. Amer. Math. Soc. 6 (1905) 63-74. MR 1500695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] E. D. Roe. Errata: ``On the coefficients in the quotient of two alternants'' [Trans.\ Amer.\ Math.\ Soc. {\bf 6} (1905), no. 1, 63--74; 1500695] . Trans. Amer. Math. Soc. 6 (1905) 546-547. MR 1500476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] E. D. Roe. On the coefficients in the product of an alternant and a symmetric function . Trans. Amer. Math. Soc. 5 (1904) 193-213. MR 1500668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2